Main Article Content

Sherli Yurinanda Ferra Yanuar Dodi Devianto
DOI: https://doi.org/10.26554/sti.2018.3.2.53-58 Published Apr 16, 2018

Abstract

The compound Poisson distribution as the sum of independent and identically random variables from geometric distribution is characterized by using characteristic function. The characteristic function of this compound distribution is obtained by Laplace-Stieltjes transform. It is provided a characterization of this compound distribution employing the properties of characteristic function as continuous and positively definite function.

Abstract 38 times PDF 24 times

Article Details

How to Cite
YURINANDA, Sherli; YANUAR, Ferra; DEVIANTO, Dodi. The Property of Continuity And Positively Definite Characteristic Function of Compound Poisson Distribution As The Sum of Geometric Distribution. Science and Technology Indonesia, [S.l.], v. 3, n. 2, p. 53-58, apr. 2018. ISSN 2580-4391. Available at: <http://sciencetechindonesia.com/index.php/jsti/article/view/71>. Date accessed: 25 may 2018. doi: https://doi.org/10.26554/sti.2018.3.2.53-58.
Section
Articles